Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Remeron Alone Nala Nala

Posted by BarbaraCat on June 27, 2002, at 12:03:23

In reply to Re: Remeron Alone Nala, posted by Nala on June 27, 2002, at 5:35:14

Nala,
What kind of GI effects are you getting? Remeron can cause nausea for the first few weeks due to the particulars of the serotonin receptors it's working with. I haven't heard or experienced any GI problems with Zoloft. I struggle with chronic constipation since being on these meds, and believe it's causing most of my physical pains (fibromyalgia). So I'm now eating very simply, just veggies and fruit for a few weeks to get my system brand spanking new again, or close to it.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:BarbaraCat thread:110388
URL: http://www.dr-bob.org/babble/20020617/msgs/110921.html